# SDR NX4R20110930001

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: General aviation
- Aircraft: N435ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10491
- Aircraft time: 3,978 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105360
- Condition: Frayed
- Location: Zone 200
- Part time: 3,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THIS CABLE WAS FOUND WORN AND FRAYED WHERE IT CONTACTS THE 3 NYLON PULLEYS IN THE CABIN CEILING.
